|Table of Contents|

DOUBLE BIFURCATION OF NONLINEAR DUFFING’S OSCILLATOR(PDF)

Transactions of Tianjin University[ISSN:1006-4982/CN:12-1248/T]

Issue:
1997年02期
Page:
150-153
Publishing date:

Info

Title:
DOUBLE BIFURCATION OF NONLINEAR DUFFING’S OSCILLATOR
Author(s):
BI Qinsheng  CHEN Yushu (Dept. of Mechanics Tianjin University)
Keywords:
DOI:

Abstract:
The transition boundaries of period doubling on the physical parameter plane of a Duffing system are obtained by the general Newton′s method, and the motion on different areas divided by transition boundaries is studied in this paper. When the physical parameters transpass the boundaries, the solutions of period T =2π/ω will lose their stability, and the solutions of period T =2π/ω take place. Continuous period doubling bifurcations lead to chaos.

References

Memo

Memo:
-
Last Update: 2011-04-30